atripla and lactic acidosis
Aug 26, 2007
Does Atripla increases the chances of me developing lactic acidosis? This is the first HIV treatment I received since I was tested poz a month ago and I am really beginning to get use to it. Is this something that i should immediately treat? what are ways to prevent them other than stopping yr hiv meds? Thank you
Response from Dr. Henry
Lactic acidosis is very rarely seen in patients taking Atripla-not generally a concern. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Does Genital Warts Virus Ever Go Away?
- Are Painful Swollen Lymph Nodes In Back Of Head Sign Of HIV?
- ARS Symptoms One At A Time Or All Together
- Can You Catch Anything From Swallowing Menstrual Blood?
- Delayed Seroconversion After 4 Months
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.